# SDR DALA12012203132

- Difficulty date: October 30, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLOPE PANEL 162 BF MULTIPLE PUNCTURES 3.5" X 2.0".  PANEL FABRICATED NEW IAW DWG 3D25-40532.
